CureZone   Log On   Join
Re: New Mirena User - with questions!
 
rmax Views: 1,391
Published: 16 years ago
 
This is a reply to # 825,738

Re: New Mirena User - with questions!


i had mine put in in early november, i started spotting on the 8th, for about 12 days. not bad and not painful. then nothing else until this past saturday. ive been cramping, spotting, and having this pain on my right side that i normally only experience late in pregnancy. (i have a cyst on that ovary and it acts up with lots of pressure on it) so why am i having this pain now? mediacaid paid for mine, and i just found somewhere yesterday where it costs between 5 and 600 dollars! wow! i dont have insurance until march. so i cant go to the dr to get it checked out until then. i have an appointment set up on the second. hoping insurance covers it. ive also been having pregnancy like symptoms. car sickness, tiredness, memory lapse, nausea. but i know im not pregnant. ive also started having Acne like i havent had since i was a teenager. do you have any idea what i can do?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

0.375 sec, (1)